MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event date is unknown.Concomitant medical products and therapy dates: model: mn10200, drg ins, therapy date: unknown, model: mn10450-50a (x2), drg leads, therapy date: unknown, model: mn10550-50, drg extension, therapy date: unknown.The results/method and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
Device 4 of 5.Reference mfr.Report#: 1627487-2020-21222.Reference mfr.Report#: 1627487-2020-21223.Reference mfr.Report#: 1627487-2020-21224.Reference mfr.Report#: 1627487-2020-21226.It was reported the patient had been receiving ineffective therapy.In turn, the patient decided to have their drg system explanted.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Device 4 of 5; reference mfr.Report#: 1627487-2020-21222, reference mfr.Report#: 1627487-2020-21223, reference mfr.Report#: 1627487-2020-21224, reference mfr.Report#: 1627487-2020-21226.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10105848
Report Number1627487-2020-21225
Device Sequence Number19509839
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2018
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2152
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight70